# SDR HEEA061156

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 407375201101
- Condition: Failed
- Location: N1 Indicator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 INDICATOR WENT TO ZERO.
